# SDR IPXA2023052593310

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,130 hours, 14,005 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 930100604
- Part serial: RP02762
- Condition: Inoperative
- Location: Wx Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* WX RADAR DOES NOT DISPLAY WX OR GND MAP, PERFORMED WX RADAR FAIL CHECKLIST AND DID NOT RECOVERREPLACED WX RADAR PROCESSOR (1SQ10 IAW AMM 34-41-33 OPS CHECK GOOD REF 34-41-33-0401 CONF 2 P/N ON/OFF 930-1006-04 S/N OFF RP02762 S/N ON 08948
